Super-KMS functionals for graded-local conformal nets

Hillier, Robin (2015) Super-KMS functionals for graded-local conformal nets. Annales Henri Poincaré, 16 (8). 1899–1936. ISSN 1424-0637

Full text not available from this repository.


Motivated by a few preceding papers and a question of R. Longo, we introduce super-KMS functionals for graded translation-covariant nets over R with superderivations, roughly speaking as a certain supersymmetric modification of classical KMS states on translation-covariant nets over R, fundamental objects in chiral algebraic quantum field theory. Although we are able to make a few statements concerning their general structure, most properties will be studied in the setting of specific graded-local (super-) conformal models. In particular, we provide a constructive existence and partial uniqueness proof of super-KMS functionals for the supersymmetric free field, for certain subnets, and for the super-Virasoro net with central charge c ≥ 3/2. Moreover, as a separate result, we classify bounded super-KMS functionals for graded-local conformal nets over S^1 with respect to rotations.

Item Type:
Journal Article
Journal or Publication Title:
Annales Henri Poincaré
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
25 Sep 2014 08:14
Last Modified:
21 Nov 2022 23:56